Barry SCHWARTZ (Barijo ŜVARC) (chemoelectric) wrote,
Barry SCHWARTZ (Barijo ŜVARC)
chemoelectric

Typing the wrong word

I am suspecting seriously that this business where I am 'thinking' one
word but typing another is, along with poor eye focus, among the
temporary aftereffects of my 'eye attacks'.

My vision seems to be recovering. The screen looks really big to me
just now, for some reason. I've had one or a few previous instances
like that, recently, where things looked unusually big or small to
me. Likely it's an effect of the zolmitriptan; things looking big or
small is a reasonably common effect of migraine, so no shock if it's
an effect of anti-migraine pills as well. I've taken the drug at least
one other time in the last week.

('Lewis Carroll' was neither doing drugs nor (by today's standards)
nutso; he was a migraine sufferer.)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments